# SDR DALA2023031702006

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 132,097 hours, 19,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DR 1L & 1R EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK & CHARGER M1208 REF B767-300 AMM 33-51. OPS CK GOOD. (9448222)
